# SDR ANCF200700029

- Difficulty date: November 14, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 48,266 hours, 15,698 cycles
- Engine: Rroyce RB211535E437
- Engine time: 41,781 hours, 17,328 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

N1 ENGINE VIBRATION HIGH, READS 3.0.  ENGINE INDICATIONS NORMAL. VIBRATION RETUNED BELOW 2.5 WITH THRUST LEVER RETARDED. ENGINE WAS NOT SHUTDOWN.  ON THE LT ENGINE FAN BLADE NR 17 WAS REPLACED CHOCKING PAD IAW AMM 72-31-73 PAGE 401, IAW AMM 71-00-00 PAGE 548, TEST NR 7 FAN TRIM BALANCE WAS ACCOMPLISHED WITH THE 3 TRIAL WEIGHT METHOD AND IAW AMM 71-00-00 PAGE 544 TEST NR 6, VIBRATION SURVEY WAS ACCOMPLISHED SATISFACTORILY.
